Exact capacities and star-shaped distorted probabilities

Zaier Aouani, Alain Chateauneuf

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We are interested in capacities which are deformations of probability, i.e. v = f {ring operator} P. We characterize balanced, totally balanced, and exact capacities by properties concerning the probability transformation function, f. These results allow us to obtain simple new characterizations of a large pattern of risk aversions relevant to Yaari's dual theory of choice under risk.

Original languageEnglish
Pages (from-to)185-194
Number of pages10
JournalMathematical Social Sciences
Volume56
Issue number2
DOIs
Publication statusPublished - Sep 2008
Externally publishedYes

Fingerprint

Star
Risk Aversion
Ring
Operator
Dual theory
Risk aversion

Keywords

  • Balanced
  • Capacity
  • Exact
  • Risk aversion
  • Star-shaped function

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Economics and Econometrics

Cite this

Exact capacities and star-shaped distorted probabilities. / Aouani, Zaier; Chateauneuf, Alain.

In: Mathematical Social Sciences, Vol. 56, No. 2, 09.2008, p. 185-194.

Research output: Contribution to journalArticle

Aouani, Zaier ; Chateauneuf, Alain. / Exact capacities and star-shaped distorted probabilities. In: Mathematical Social Sciences. 2008 ; Vol. 56, No. 2. pp. 185-194.
@article{69a643c0dc6949c388b86b89964b078e,
title = "Exact capacities and star-shaped distorted probabilities",
abstract = "We are interested in capacities which are deformations of probability, i.e. v = f {ring operator} P. We characterize balanced, totally balanced, and exact capacities by properties concerning the probability transformation function, f. These results allow us to obtain simple new characterizations of a large pattern of risk aversions relevant to Yaari's dual theory of choice under risk.",
keywords = "Balanced, Capacity, Exact, Risk aversion, Star-shaped function",
author = "Zaier Aouani and Alain Chateauneuf",
year = "2008",
month = "9",
doi = "10.1016/j.mathsocsci.2008.01.006",
language = "English",
volume = "56",
pages = "185--194",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Exact capacities and star-shaped distorted probabilities

AU - Aouani, Zaier

AU - Chateauneuf, Alain

PY - 2008/9

Y1 - 2008/9

N2 - We are interested in capacities which are deformations of probability, i.e. v = f {ring operator} P. We characterize balanced, totally balanced, and exact capacities by properties concerning the probability transformation function, f. These results allow us to obtain simple new characterizations of a large pattern of risk aversions relevant to Yaari's dual theory of choice under risk.

AB - We are interested in capacities which are deformations of probability, i.e. v = f {ring operator} P. We characterize balanced, totally balanced, and exact capacities by properties concerning the probability transformation function, f. These results allow us to obtain simple new characterizations of a large pattern of risk aversions relevant to Yaari's dual theory of choice under risk.

KW - Balanced

KW - Capacity

KW - Exact

KW - Risk aversion

KW - Star-shaped function

UR - http://www.scopus.com/inward/record.url?scp=48449090041&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48449090041&partnerID=8YFLogxK

U2 - 10.1016/j.mathsocsci.2008.01.006

DO - 10.1016/j.mathsocsci.2008.01.006

M3 - Article

VL - 56

SP - 185

EP - 194

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

IS - 2

ER -